# SDR AALA201905279003

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 57,252 hours, 23,453 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS INTERMITTENT SYSTEM FAILURE WARNINGS ILLUMINATED ON THE HUD COMBINER THE DURATION OF THE WARNINGS WERE JUST 1-2 SECONDS. THE FIRST OFFICER HUD ANNUNCIATOR PANEL ALSO ILLUMINATED SYSTEM FAIL BUT ALSO JUST FOR 1-2 SECS. ALL HUD INDICATIONS APPEARED NORMAL. MAINTENANCE ACCOMPLISHED HUD TEST IAW MM 34-36-00. TESTS OK.
